# SDR A6WA9900121

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 2430 · DC Generating System
- Part: 1ve Panel
- Part number: 220GC02Y02
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7084 - GUC-DEN - ON TAXI, LEFT DC GENERATOR FAILED, SMOKE ENTERED CABIN.  REMOVED AND AND REPLACED 1VE PANEL.  (M)
